# SDR UALA2013022101043

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 56,448 hours, 6,710 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE FAILSAFE CHORD CRACKED AT 2 FASTENER HOLES, BS 1140 LT.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED AREA.  SPLICED IN NEW SECTION OF FRAME SEGMENT PER SRM 53-40-07, REPAIR 2.
